Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Function algebras and flows. IV


Author: Paul S. Muhly
Journal: Trans. Amer. Math. Soc. 203 (1975), 55-66
MSC: Primary 46J10; Secondary 43A70
DOI: https://doi.org/10.1090/S0002-9947-1975-0493358-9
MathSciNet review: 0493358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The automorphisms of the algebra $ \mathfrak{A}$ of analytic functions associated with a flow (without periodic orbits) are completely determined. This result extends earlier work of Arens who determined the automorphisms of $ \mathfrak{A}$ when the flow is almost periodic. The Choquet boundary of the maximal ideal space of $ \mathfrak{A}$ is also determined under the hypothesis that the flow has no fixed points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J10, 43A70

Retrieve articles in all journals with MSC: 46J10, 43A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0493358-9
Article copyright: © Copyright 1975 American Mathematical Society